# SDR DALA2017051803990

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Bs 1485-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLER REPAIRS ON FUSELAGE SKIN BETWEEN BS 1485 - 1510, 5 O`CLOCK POSITION AT AFT ACCESSORY COMPARTMENT.  DOUBLERS WERE REPLACED IAW SRM 53-01, FIG 2, SHEET 3, AND 51-30-2.
